Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking Ddolonex dt for severe menstrual back pain. Unsuccessful iui. Medicine affecting TTC?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Hi Doctor, I have been Taking Dolonex DT tablet for the past five years for my severe menstrual back pain. I have been trying to conceive for the past six months through IUI, but no. I want to know if dolonex dt has any side effects of affecting me ttc.
Posted Tue, 2 Apr 2013 in Getting Pregnant
Answered by Dr. Polash Sannigrahi 57 minutes later

Thanks for your query.

Dolonex DT contains Piroxicam, which is a non-steroidal anti-inflammatory drug.

Though it may cause few side effects like gastrointestinal disturbance, dizziness, headache, rash, etc. it is not associated with failure of IUI.

In fact, studies have shown that the NSAID piroxicam significantly improves pregnancy and live birth rates & administration of Piroxicam 1 day prior to embryo transfer has increased the pregnancy rates by almost 70 percent.

The reasons for failure of IUI can be many like: improper timing of insemination, any obstruction/blockage in fallopian tubes, poor sperm quality, etc.

So, it will be better to consult your Gynecologist & discuss regarding this matter.

Wishing you a Good Health.

Let me know if I need to clarify further.

Thanks & take care.
Above answer was peer-reviewed by
Follow-up: Taking Ddolonex dt for severe menstrual back pain. Unsuccessful iui. Medicine affecting TTC? 1 hour later
Thank you Doctor for the clarification. I take dolonx DT 20mg once every month when my menstrual cycle starts. I just want to make sure of the dosage i am using. I will consult my Gyn.
Answered by Dr. Polash Sannigrahi 19 hours later

Thanks for your follow up query.

The recommended dose Dolonx DT is 20 mg taken orally once in a day.
So, the dosage you are using is correct.
And since you are using it only once every month, there is very rare chance of any side effects.

There is no need to worry.

The reason for failure of IUI can be found out after consultation with your Gynecologist.

Hope I have been able to answer your query.

Please let me know if you have any further queries

Dr. Polash Sannigrahi
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor